Wagdy Gomaa El-Sayed
Wagdy Gomaa El-Sayed
Professor of pure mathematics, Faculty of science, Alexandria University
Verified email at alexu.edu.eg
Cited by
Cited by
Existence theorems for some quadratic integral equations
J Banaś, M Lecko, WG El-Sayed
Journal of Mathematical Analysis and Applications 222 (1), 276-285, 1998
Nondecreasing solutions of a quadratic integral equation of Urysohn type
WG El-Sayed, B Rzepka
Computers & Mathematics with Applications 51 (6-7), 1065-1074, 2006
Measures of noncompactness and solvability of an integral equation in the class of functions of locally bounded variation
J Banaś, WG El-Sayed
Journal of mathematical analysis and applications 167 (1), 133-151, 1992
On the functional integral equations of mixed type and integro-differential equations of fractional orders
WG El-Sayed, AMA El-Sayed
Applied mathematics and computation 154 (2), 461-467, 2004
Solvability of Urysohn integral equation
WG El-Sayed, AA El-Bary, MA Darwish
Applied mathematics and computation 145 (2-3), 487-493, 2003
On some fractional functional equations
AMA El-Sayed, WG El-Sayed, OL Moustafa
Pure Mathematics and Applications 6 (4), 321-332, 1995
A solution of a nonlinear integral equation
MA Abdou, WG El-Sayed, EI Deebs
Applied mathematics and computation 160 (1), 1-14, 2005
Nonlinear functional integral equations of convolution type
WG El-Sayed
Portugaliae Mathematica 54 (4), 449-456, 1997
Monotonic solutions of a class of quadratic singular integral equations of Volterra type
MM El Borai, WG El-Sayed, MI Abbas
Int. J. Contemp. Math. Sci 2 (2), 89-102, 2007
Solvability of a neutral differential equation with deviated argument
WG El-Sayed
Journal of mathematical analysis and applications 327 (1), 342-350, 2007
Solvability of functional and Integral Equations in some classes of integrable functions
J Banaś, WG El-Sayed
Redakcja Wydawnictw Uczelnianych Politechniki Rzeszowskiej, 1993
Adomian decomposition method for solving fractional differential equations
MM El-Borai, WG El-Sayed, AM Jawad
International Research Journal of Engineering and Technology 2 (6), 295-306, 2015
Exact Solutions for Time Fractional Coupled Whithambroer-Kaup Equations Via exp-Function Method
Inter. Res.J.Eng.and Tech.(IRJET), 307-315, 2015
Functions of generalized bounded variation
JBWG El-Sayed
Zesz. Nauk.Politec. Rzesz. Poland, 91-110, 1991
On an existence theorem for Urysohn integral equations via measure of noncompactness
AA El-Bary, MA Darwish, WG El-Sayed
Mathematical Sciences Research Journal 6 (9), 441-448, 2002
On the Cauchy Problem for Some Parabolic Fractional Partial Differential Equations with Time Delays
MM El-Borai, WG Elsayed, FN Ghaffoori
J. Math. & System Scie 6, 194-199, 2016
Monotonic solutions of a nonlinear Volterra integral equation
JBWG El-Sayed
Aportaciones Matematicas en Memoria V.M.Onieva, 19-26., 1991
Volterra-Stieltjes integral equation in reflexive Banach spaces
AMA El-Sayed, WG El-Sayed, AAH Abd El-Mowla
Electronic Journal of Mathematical Analysis and Applications 5 (1), 287-293, 2017
Monotonic solutions of a functional integral equation
WG El-Sayed
J. Egypt. Math. Soc 14 (2), 235-241, 2006
Existence Solution For a Fractional Nonlinear Integral Equation of Volterra Type
WGESFNG Mahmoud M.El-Borai
Aryabhatta J. M. & Inform 8 (Iss.-02), 1-15, 2016
The system can't perform the operation now. Try again later.
Articles 1–20